# SDR AALA202401171607

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 64,964 hours, 27,632 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AIRCRAFT CONTROL ISSUES WITH EVERY RIGHT HAND DEFLECTION OF YOKE. AIRCRAFT RETURN TO AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT.  (OPEN).
